MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD NON-SKIRTED 12/14 TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD NON-SKIRTED 12/14 TAPER; PROSTHESIS, HIP
Catalog Number 00801803214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Sepsis (2067)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: exact implant date is unknown however is reported to have occurred in 2019.D10: medical product: unknown acetabular shell: catalog#ni, lot#ni; unknown acetabular liner: catalog#ni, lot#ni; unknown femoral head: catalog#ni, lot#ni.G2: foreign: germany.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total hip arthroplasty.Approximately five (5) years post-implantation, the patient underwent revision surgery of the acetabular liner due to severe sepsis.The acetabular liner, femoral head, and femoral stem remained implanted.Ten (10) months following the liner exchange, it was reported that the patient continues to experience permanent pain.Further intervention or treatment has not been reported.Due diligence is in progress for this event; to date no additional information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: medical product: avenir muller stem 5 standard: catalog#01.06010.005, lot 2975105; dural alpha insert neutr hh/32: catalog#01.00013.408, lot 2987661; allofit alloclas shell 50/hh: catalog#4244, lot#2985738 the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information at time of this report.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; e1; g3; h2; h3; h6; h11.H6: proposed component code: mechanical (g04) - head.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VERSYS FEMORAL HEAD NON-SKIRTED 12/14 TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20893199
Report Number0002648920-2024-00378
Device Sequence Number13022476
Product Code LPH
UDI-Device Identifier00889024144705
UDI-Public(01)00889024144705(17)280930(10)64156873
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00801803214
Device Lot Number64156873
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer02/19/2025
03/11/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date03/05/2025
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale